# SDR HNAA2024091900833

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,761 hours, 42,373 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IRREGULARITY REPORTED BY CREW: A SERVICE DOOR WAS REPORTED BY CREW INTERMITTENTLY SHOWED OPEN AND THEY REJECTED TAKE OFF, THEY CALLED MOCC AND REFERRED HIM TO THE MEL 52-3-1 IT WAS A REGULAR OCCURRANCE WITH THIS AIRCRAFT,  READ THRU THE MEL BUT THEN WANTED A GUARANTEE THAT THE DOOR WOULD NOT OPEN IN FLIGHT, TOLD HIM THE DOOR WAS VERIFIED CLOSED AND LATCHED AND REF THE PIC IN APP #1 52-3-1, HE WAS GOOD TO GO, BUT THAT IF IT CAME BACK IN FLT HE WOULD HAVE THE NUISANCE MSG. HE AGAIN WANTED MY GUARANTEE THAT HE DOOR WOULDN'T OPEN.
